# SDR DALA2025071505315

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 49,815 hours, 25,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3128 ECAM DR PAGE IND - PASSENGER DRS / CABIN EMERG EXIT - OPEN IND. CORRECTIVE ACTION: VERIFIED DOOR CLOSED ON ECAM PAGE. ONLY SHOWED FAULT ONCE IN SKYWISE AND NO 30 DAY HISTORY. (7281722).
